# SDR COMA0260175

- Difficulty date: March 9, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 14,626 hours, 13,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: 59465
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5010 EMERGENCY FLOOR PATH LIGHTING INOP.SECURED LOOSE WIRE CONNECTION AT ROW 11.
